MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.4MM/L32MM; SCREW, FIXATION, BONE

STRYKER GMBH BONE SCREW, T8 FULL THREAD, 2.4MM/L32MM; SCREW, FIXATION, BONE
Catalog Number 656132
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported through an attorney, as a result of a legal claim.Due to the ongoing litigation no additional information is available at this time.If additional information is received it will be reported on a supplemental report.Device is not available.
 
Event or Problem Description
Allegedly the patient underwent foot surgery in (b)(6) of 2018 with stryker components and subsequently had the hardware removed in (b)(6) 2018.Patient alleges she had a reaction to the material compositions of these systems which resulted in alleged injury of complex regional pain syndrome (crps).

Brand Name
BONE SCREW, T8 FULL THREAD, 2.4MM/L32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8359160
Report Number0008031020-2019-00081
Device Sequence Number13932076
Product Code HWC
UDI-Device Identifier07613327068603
UDI-Public07613327068603
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number656132
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;